By Topic

A new algorithm for Golomb ruler derivation and proof of the 19 mark ruler

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Dollas, A. ; Dept. of Electron. Comput. Eng., Tech. Univ. Crete, Chania, Greece ; Rankin, W.T. ; McCracken, D.

A new parallel distributed algorithm for Golomb (1977) ruler derivation is presented. This algorithm was used to prove computationally the optimality of three rulers. Two of these were previously proven but yet unpublished, and the authors' independent derivation confirmed these results. The last ruler, of 19 marks and size 246, was known to be near-optimal and was computationally proven optimal in this work

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 1 )